MathSciNet Relay Station
MathSciNet bibliographic data
MR1001484 60K25 (90B22)
Lee, Hyo-Seong; Srinivasan, Mandyam M. Control policies for the $M^X/G/1$ queueing system. Management Sci. 35 (1989), no. 6, 708–721.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement